# SDR FDEA201003301035

- Difficulty date: March 30, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23293
- Aircraft time: 83,960 hours, 29,058 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141N13217
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR FRAME WITH DOUBLE HOLE AND CLOSE SPACED HOLES AT BS 418,   BETWEEN STR 2L TO STR 2R. FRAME AT BS 418, STR 2L TO STR 2R, REPAIRED IAW STA EA 757-5312-08-E0612 (EXTRANEOUS FASTENER HOLES FOUND ON STA 395 AND STA 418 FRAMES, BETWEEN S-2L AND S-2R).  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
